# SDR ARWA20080601

- Difficulty date: June 4, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N68041
- Make and model: Doug DC-10-10
- Aircraft serial: 46900
- Aircraft time: 92,020 hours, 34,419 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 96010206
- Part serial: 2248
- Condition: Failed
- Location: Te Flap Position
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI TAKEOFF CONFIGURATION TEST FAILED.  REMOVED AND REPLACED LT OUTBOUND FLAPS POSITION TRANSMITTER IN ACCORDANCE WITH DC10-M/M 27-54-03, OPERATIONAL CHECK FOUND NORMAL IN ACCORDANCE WITH DC10 M/M 27-54-03.  (A)
